# SDR YT2R110897

- Difficulty date: October 29, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N111FN
- Make and model: Snias AS350BA
- Aircraft serial: 2060
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR STARFLEX CRACKED.
